Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 116, NWS Atlanta, GA

April 20, 2006Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2006, 6:29 PM EDT for Floyd County, Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2006, 6:29 PM EDT (22:29 UTC)
Expired
Apr 20, 2006, 7:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:35 PM EDTHAIL 0.755 S Rome, GA
Apr 20, 6:40 PM EDTHAIL 0.25Lindale, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 4:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 202230
SVRFFC
GAC115-202300-
/O.NEW.KFFC.SV.W.0116.060420T2229Z-060420T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT THU APR 20 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXTENDED THE 

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 700 PM EDT

* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM CONTINUING ACROSS SOUTHERN FLOYD
  COUNTY CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS STORM WAS
  LOCATED NEAR LINDALE...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CAVE SPRING AND SLIVER CREEK.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3410 8534 3412 8534 3426 8525 3420 8506
      3411 8504 3412 8511 3410 8515 3412 8516
      3412 8525 3409 8526 3409 8531

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:40 PM EDT, 49 minutes earlier.

Area forecast discussion, Apr 20, 5:40 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT THU APR 20 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
A STRONG SHORT WAVE CONTINUES TO WORK OVER THE TOP OF AN UPPER
LEVEL HIGH PRESSURE RIDGE IN TENNESSEE THIS AFTERNOON. NUMEROUS
SHOWERS AND THUNDERSTORMS PREVAILED IN EAST TENNESSEE WITH RAPID
DEVELOPMENT OF A FEW THUNDERSTORMS FROM DADE TO MURRAY COUNTIES IN
NORTHWEST GEORGIA. THE AIRMASS OVER ALABAMA WITH CONTINUE TO
DESTABILIZE WITH THE DIURNAL HEATING AND PVA. CAPES ARE EXPECTED TO
INCREASE INTO THE 1500-2000 J/KG RANGE AND LIS OF MINUS 5 TO MINUS
7 BY 8PM. CONSEQUENTLY...A SEVERE THUNDERSTORM WATCH 221 IS IN
EFFECT FOR EXTREME NORTHWEST GEORGIA UNTIL 8PM WITH THE POTENTIAL
OF ADDITIONAL WATCHES BEING POSTED LATER THIS EVENING FOR WESTERN
PARTS OF GEORGIA. A BREAK IN THE CONVECTION LATE TONIGHT AND EARLY
FRIDAY...HOWEVER AS A COLD FRONT APPROACHES GA...CAPES WILL
INCREASE AGAIN FRIDAY AFTERNOON. THE COLD FRONT WILL MOVE THROUGH
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SEVERE THUNDERSTORMS
REMAIN A POSSIBILITY FRIDAY AFTERNOON AND NIGHT. DRIER AIR MOVES
INTO THE CWA LATE SATURDAY AND SATURDAY NIGHT ENDING THE CHANCE OF
THUNDERSTORMS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
THE DRIER AIR WILL DOMINATE THE CWA THROUGH TUESDAY WITH CLOSER
TO NORMAL TEMPS SUNDAY AND MONDAY. MOISTURE BEGINS SPREADING
ACROSS THE CWA TUESDAY AHEAD OF THE NEXT COLD FRONT. THE FRONT
WILL MOVE THROUGH THE CWA WEDNESDAY. STRONG HIGH PRESSURE WILL
BUILD INTO THE CWA LATE WEDNESDAY AND THURSDAY BEHIND THE FRONT
BRINGING DRIER AND COOLER AIR. GUIDANCE IS GOING CLIMO ON POPS
WEDNESDAY NIGHT AND THURSDAY...BUT WITH STRONG HIGH PRESSURE AND
MUCH DRIER AIR WILL THEREFORE GO WITH NO POPS ALL BUT THE
SOUTHEAST WEDNESDAY NIGHT...AND CWA WIDE THURSDAY.

&&

.AVIATION...
STRONG LINE OF CONVECTION ACROSS NORTHEAST AND NORTHCENTRAL ALABAMA
LATE THIS AFTERNOON IS EXPECTED TO WEAKEN SOME AS IT APPROACHES OUT
TAF SITES IN THE ATLANTA AREA. I STILL EXPECT SOME OF THE STORMS TO
SURVIVE INTO THE VICINITY BY 00Z...WITH BEST THREAT THROUGH 04Z.
ELSEWHERE CHANCES FOR CONVECTION OVERNIGHT IS FAIRLY LOW. FOG AND
STRATUS MAY BE A PROBLEM ACROSS THE AREAS THAT SEE SIGNIFICANT RAIN
THIS EVENING WITH IFR CONDITIONS POSSIBLE BETWEEN 08Z AND 13Z...
OTHERWISE MVFR CONDITIONS ARE POSSIBLE OUTSIDE OF THESE AREAS DURING
THE SAME TIME FRAME. STRONG CONVECTION IS POSSIBLE ACROSS THE AREA
AGAIN FRIDAY AFTERNOON...WITH BEST CHANCES NORTH AND WESTERN
PORTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         64  77  60  70 /  50  30  50  10
ATHENS          61  77  61  72 /  40  30  50  30
GAINESVILLE     62  75  59  68 /  70  40  70  40
ROME            63  81  54  74 /  80  50  70  20
COLUMBUS        65  87  61  79 /  30  10  40  10
MACON           62  84  59  79 /  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Apr 20, 11:19 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT THU APR 20 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A NEARLY STATIONARY FRONT DRAPED ACROSS GEORGIA AND ALABAMA WILL
MOVE SLIGHTLY TO THE NORTHEAST TODAY AND WILL LIKELY DISSIPATE
TONIGHT. A MODERATELY UNSTABLE AIRMASS WILL DEVELOP OVER THE AREA
THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL
AND DAMAGING WINDS. THE BEST LOCATION FOR SEVERE THUNDERSTORMS
WILL BE WEST OF GAINESVILLE AND MACON DURING THE AFTERNOON.
HOWEVER...ISOLATED SEVERE STORMS CANNOT BE RULED OUT EAST OF THIS
AREA DURING THE LATE AFTERNOON AND EARLY EVENING.

.DISCUSSION...
A MODERATELY UNSTABLE AIRMASS WILL DEVELOP THIS AFTERNOON WITH
CAPES OF 1500 TO 2500 EXPECTED...ALONG WITH LIFTED INDICES OF
MINUS 5 TO MINUS 7. THIS INSTABILITY COMBINED WITH AN APPROACHING
SHORT WAVE WILL ENHANCE THUNDERSTORM ACTIVITY AND ALLOW A FEW
THUNDERSTORMS TO BECOME SEVERE. STORMS WILL MOST LIKELY MOVE INTO
THE AREA FROM ALABAMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF SEVERE THUNDERSTORMS FRIDAY AND A CHANCE OF
THUNDERSTORMS SATURDAY...TUESDAY AND WEDNESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION
ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

TDP

In the hours before

Local storm report, Apr 20, 5:33 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             1 W TILTON              34.67N 84.96W
04/20/2006  E1.00 INCH       WHITFIELD          GA   TRAINED SPOTTER

0425 PM     HAIL             MARBLEHILL              34.43N 84.34W
04/20/2006  E0.88 INCH       PICKENS            GA   POST OFFICE

0425 PM     HAIL             RESACA                  34.58N 84.94W
04/20/2006  E1.00 INCH       GORDON             GA   TRAINED SPOTTER

0445 PM     HAIL             3 S HOLLEY              34.62N 84.83W
04/20/2006  E0.75 INCH       MURRAY             GA   FIRE DEPT/RESCUE

0445 PM     HAIL             5 E MARBLEHILL          34.43N 84.25W
04/20/2006  E0.75 INCH       DAWSON             GA   PUBLIC

&&

KDF
Special weather statement, Apr 20, 5:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU APR 20 2006

GAZ003-202200-
535 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR 1/2 INCH DIAMETER HAIL IN CATOOSA
COUNTY UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF INDIAN SPRINGS...MOVING EAST AT
35 MPH. THIS STORM WILL TRACK VERY NEAR THE TENNESSEE STATE LINE AND
AFFECT THE CITIES OF FORT OGLETHORPE...ROSSVILLE...INDIAN
SPRINGS...AND POSSIBLY RINGGOLD. HAIL TO 1/2 INCH DIAMETER IS
POSSIBLE WITH THIS THUNDERSTORM.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. ELECTRICAL APPLIANCES AND CORDED
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THE STORM IS
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 600 PM EDT.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

19
Special weather statement, Apr 20, 5:50 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU APR 20 2006

GAZ001-202215-
550 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT
LIGHTNING FOR SOUTHERN DADE COUNTY UNTIL 615 PM EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RISING FAWN...MOVING SOUTHEAST AT 20 MPH.

PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

19
Special weather statement, Apr 20, 5:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT THU APR 20 2006

GAZ019-030-041-202230-
554 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HARALSON...
POLK AND FLOYD COUNTIES UNTIL 630 PM EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SHANNON THE THUNDERSTORM WAS
NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON...POLK AND FLOYD COUNTIES. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ROME...CEDARTOWN AND BUCHANAN. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 630 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 20, 5:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT THU APR 20 2006

GAZ019-030-041-202230-
554 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HARALSON...
POLK AND FLOYD COUNTIES UNTIL 630 PM EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SHANNON THE THUNDERSTORM WAS
MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON...POLK AND FLOYD COUNTIES. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ROME...CEDARTOWN AND BUCHANAN. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 630 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 20, 6:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             ROSSVILLE               34.97N 85.29W
04/20/2006  E1.00 INCH       WALKER             GA   PUBLIC

&&

KDF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:47 PM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Apr 20, 3:19 PM EDTSevere Thunderstorm WarningFFCWalker26 min
Apr 20, 3:40 PM EDTSevere Thunderstorm WarningFFCWalker20 min
Apr 20, 4:00 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield45 min
Apr 20, 4:15 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens45 min
Apr 20, 4:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray37 min
Apr 20, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker48 min
Apr 20, 6:03 PM EDTSevere Thunderstorm WarningFFCFloyd27 min
Apr 20, 6:06 PM EDTSevere Thunderstorm WarningFFCHaralson39 min
Apr 20, 6:08 PM EDTSevere Thunderstorm WarningFFCPolk37 min
Apr 20, 6:36 PM EDTSevere Thunderstorm WarningFFCWalker24 min
Apr 20, 6:45 PM EDTSevere Thunderstorm WarningFFCPolk30 min
Apr 20, 6:46 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Apr 20, 6:53 PM EDTSevere Thunderstorm WarningFFCBartow35 min
Apr 20, 7:07 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.